Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ \mathrm{hom}\,\dim M \mathrm{U}_* (X\times Y)$

Author: Duane O’Neill
Journal: Proc. Amer. Math. Soc. 56 (1976), 288-290
MSC: Primary 55B45
MathSciNet review: 0407831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime and $ B{\mathbf{Z}}/p$ the classifying space for the cyclic group $ {\mathbf{Z}}/p$ of prime order $ p$. A finite complex $ X$ is constructed such that

$\displaystyle \hom \cdot {\dim _{M{U_ \ast }}}M{U_ \ast }(X \times B{\mathbf{Z}... ...}M{U_ \ast }(X) + \hom \cdot {\dim _{M{U_ \ast }}}M{U_ \ast }(B{\mathbf{Z}}/p).$

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478 (31 #750)
  • [2] P. E. Conner and Larry Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 117–221. MR 0267571 (42 #2473)
  • [3] L. Smith, On realizing complex bordism modules. I, II, Amer. J. Math. 92 (1970), 793-856; ibid. 93 (1971), 226-263. MR 43 #1186a, b.
  • [4] R. E. Stong (Editor), Some research problems in complex bordism and related areas, Univ. of Kentucky, 1973.
  • [5] Noburu Yamamoto, Algebra of stable homotopy of Moore space, J. Math. Osaka City Univ. 14 (1963), 45–67. MR 0157382 (28 #616)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B45

Retrieve articles in all journals with MSC: 55B45

Additional Information

PII: S 0002-9939(1976)0407831-9
Keywords: Projective dimension of complex bordism modules of Cartesian products
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia